×

zbMATH — the first resource for mathematics

Approximation numérique des équations de Hamilton-Jacobi-Bellman. (French) Zbl 0469.65041

MSC:
65K10 Numerical optimization and variational techniques
49M25 Discrete approximations in optimal control
49J20 Existence theories for optimal control problems involving partial differential equations
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] 1 A BENSOUSSAN et A LESOURNE, Optimal Growth of a Self-Financing Firm in an Uncertain Environment, Rapport Umv Pans-lX
[2] 2 A BENSOUSSAN et J -L LIONS, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978 Zbl0411.49002 MR513618 · Zbl 0411.49002
[3] 3 H BREZIS et L C EVANS, A Vanational Inequahty Approach to the Bellman-Dirichlet Equation for Two Elhptic Operatas, M R C report, Univ Wisconsin, Madison, 1789, Arch Rat Mech Anal (à paraître) Zbl0447.49022 · Zbl 0447.49022 · doi:10.1007/BF00250667
[4] 4 H O CORDES, Uber die erste ranwer taufgabe bei quasilinearen differential gleichungen zweiter ordnung in mehr als zwei variablen, Math Annalen, vol 131, 1956, p 278-312 Zbl0070.09604 MR91400 · Zbl 0070.09604 · doi:10.1007/BF01342965 · eudml:160489
[5] 5 H O CORDES, Zero Order a priori Estimates for Solutions of Elliptic Differential Equations, Proc Symp Pure Math , vol 4, 1961, p 157-166 Zbl0178.46001 MR146511 · Zbl 0178.46001
[6] 6 F DELEBECQUE et J P QUADRAT, Problèmes asymptotiques dans la commande de la chaîne de Markov possédant des interactions fortes et faibles (à paraître)
[7] 7 L C EVANS et A FRIEDMAN, Optimal Stochastic Switching and the Dirichlet Problem for the Bellman Equations, Trans Amer Math Soc (à paraître) Zbl0425.35046 MR536953 · Zbl 0425.35046 · doi:10.2307/1998203
[8] 8 W H FLEMING et R RISHEL, Determimstic and Stochastic Optimal Control, Springer-Verlag, New York, 1975 Zbl0323.49001 MR454768 · Zbl 0323.49001
[9] 9 B GAVEAU, Méthodes de contrôle optimal en analyse complexe, 1, J Funct Anal, vol 25, n^\circ 4, 1977,p 391-411 Zbl0356.35071 MR457783 · Zbl 0356.35071 · doi:10.1016/0022-1236(77)90046-5
[10] 10 R GLOWINSKI, J-L LIONS et R TREMOLIERES, Analyse numérique des inéquations variationnelles, Dunod, Pans, 1976 Zbl0358.65091 · Zbl 0358.65091
[11] 11 S GODOUNOV et V RIABENKI, Schémas aux différences, Editions de Moscou, 1977 Zbl0374.65002 MR494796 · Zbl 0374.65002
[12] 12 A KOSELEV, An Inequality for Elliptic Operators of Second-Order with Restricted Coefficients, Soviet Math Dokl, vol 12, n^\circ 4, 1972, p 1009 Zbl0228.35030 · Zbl 0228.35030
[13] 13 S N KRUZKOV, Generalized Solutions of the Hamilton-Jacobi Equations of Eikonal Type, 1, Math U S S R Sbormk, vol 27, n^\circ 3, 1975, p 406-446 Zbl0369.35012 · Zbl 0369.35012 · doi:10.1070/SM1975v027n03ABEH002522
[14] 14 N V KRYLOV, Control of a Solution of a Stochastic Integral Equation, Th Proba Appl, vol 17, 1972, p 114-131 Zbl0265.60055 MR299322 · Zbl 0265.60055 · doi:10.1137/1117009
[15] 15 P -L LIONS, Résolution des problèmes généraux de Bellman-Dirichlet, C R Acad Sc, Paris, t 287, série A, 1978, p 747-750, Acta Mathematica, article détaillé (à paraître) Zbl0401.35044 MR516775 · Zbl 0401.35044
[16] 16 P -L LIONSContrôle de diffusions dans R C R Acad Sc , Paris, t 288, série A, 1979 p 339 342 Coram Pure Appl Math article détaillé (à paraître) Zbl0398.93070 MR526130 · Zbl 0398.93070
[17] 17 P-L LIONS, Le problème de Cauchy pour les équations de Hamilton-Jacobi-Bellman (à paraître) Zbl0467.49017 · Zbl 0467.49017 · doi:10.5802/afst.559 · numdam:AFST_1981_5_3_1_59_0 · eudml:73114
[18] 18. P -L LIONS, Some Problems Related to the Bellman-Dirichlet Equation for Two Elliptic Operators, M.R.C, report, Univ. Wisconsin, Madison, 1816, Comm. P.D.E. (à paraître).
[19] 19. P.-L. LIONS, Problèmes de Bellman dégénérés (à paraître).
[20] 20. P.-L. LIONS, Équations de Hamilton-Jacobi-Bellman et opérateurs de Cordès (à paraître).
[21] 21. P.-L. LIONS, Problèmes de transmission et leurs processus de diffusion (à paraître).
[22] 22. P.-L. LIONS, Une formule de Trotter pour les équations de Hamilton-Jacobi-Bellman (à paraître). · Zbl 0466.65068
[23] 23. P.-L. LIONS et J. L. MENALDI, Problèmes de Bellman avec le contrôle dans les coefficients de plus haut degré, C. R. Acad. Se, Paris, t. 287, série A, 1978, p. 409-412. Zbl0386.93058 MR510761 · Zbl 0386.93058
[24] 24. P.-L. LIONS et B. MERCIER, Splitting Algorithms for the Sum of Two Non Linear Operators, Rapport École Polytechnique, Paris, n^\circ 29, 1978; S.I.A.M. J. Num. Anal. (à paraître). Zbl0426.65050 · Zbl 0426.65050 · doi:10.1137/0716071
[25] 25. J. P. QUADRAT, Analyse numérique de l’équation de Bellman stochastique, Rapport Laboria, n^\circ 140, 1975, I.R.I.A., 78000 Rocquencourt, France.
[26] 26. J. P. QUADRAT, Contrôle optimal de diffusions stochastiques, C. R. Acad. Sc., Paris, t. 284, série A, 1977, p. 1109-1112. Zbl0355.93040 MR434587 · Zbl 0355.93040
[27] 27. L. TARTAR, Une nouvelle caractérisation des M-matrices, R.I.R.O., 5e année, n^\circ R3, 1971, p. 127-128. Zbl0268.15002 MR308157 · Zbl 0268.15002 · eudml:193183
[28] 28. R. S. VARGA, Matrix Iterative Analysis, Prentice Hall, 1964. Zbl0133.08602 MR158502 · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.